| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-55-user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 69, 56 and 62 mg/dl.Customer is also concerned with fasting meter to meter comparison results of 84 mg/dl using truemetrix meter and 118 mg/dl using doctor's device.Customer stated when he obtained the low results he did not have any symptoms.The customer's expected fasting blood glucose test result range is 90 - 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 08/27/2019 and open vial date is three weeks.The meter memory was reviewed for previous test result history: (b)(6).